# SDR SWAA051080

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: BAC1490
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIGHT MLG W/W FITTING CRACKED AT BS 715, RBL 68, WL 198.  REMOVED AND REPLACED MLG FITTING PER SRM.
